# SDR ABXA000459

- Difficulty date: September 12, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 51,588 hours, 46,758 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 991932318
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT LEADING EDGE LOWER SIDE BETWEEN NR 3 AND NR 4 SLAT TRACKS.  REPLACED DOUBLER IAW DC9 SRM 51-30-2.
